# SDR DHL2005749009

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING I/B AFT FLAP DENTED AT LWR SURFACE.  CUT OUT DENTED AREA APPROX 3 INCHES.  DIA AT LT INB AFT FLAP LWR SURFACE FABBED FILLER APPROX 3" DIA AND DOUBLER APPROX 6" DIA FROM .016" 2024-T3 PO NR 9002556 BONDED FILLER AND DOUBLER SEALED AND PRIMED IAW B277 SRM 57-50-1 FIG 3 AND 51-40-20 FIG 1.
